# SDR SIMA971831

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 2710 · Aileron Control System
- Part: Idler Arm
- Part number: S2711001500300
- Condition: Loose Bearing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF ENGINEERING ORDER EO-2700-001 REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM, AD 93-22-10, MTX FOUND ONE IDLER ARM IN LT WING BEHIND ENGINE EXHAUST PIPE WITH LOOSE BEARINGS.  IDLER ARM REMOVED AND REPLACED AND OPS CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
